Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Numerical quadrature over a rectangular domain in two or more dimensions. I. Quadrature over a square, using up to sixteen equally spaced points

Author: J. C. P. Miller
Journal: Math. Comp. 14 (1960), 13-20
MSC: Primary 65.00
MathSciNet review: 0110193
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.00

Retrieve articles in all journals with MSC: 65.00

Additional Information

Article copyright: © Copyright 1960 American Mathematical Society